# SDR 95ZZZX2512

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Engine: Pwa PT6A67
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: CPW3040760
- Condition: Leaks
- Location: Lt Engine
- Part time: 1,483 hours
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, PILOTS NOTED FUEL LEAK FROM ENGINE DRAIN.  LEAK ISOLATED TO FCU/FUEL PUMP DRAIN.  REMOVED AND REPLACED FCU/FUEL PUMP.  AIRCRAFT RETURNED TO SERVICE.
